Quitting Oxycodone with Loperamide- My story begins... - Part 218

By Jungledog · Feb 25, 2015 · ·
  1. Beach,

    Yes, I am sure my weight gain has been a combo of many things including menopause but I am down another pound this morning! So Benadryl, for me, was part of the problem. Perhaps kratom is too. That is one reason I would like to stop for awhile. What will I do for pain? I do not know. I have oxycodone but I have not used it except one pill the day I go to pain management. I am not ready to close that door. One thing about kratom is I have no cravings. None. I am thankful for that. Not sure if I could resume rational use of it or not. Oh and when I stopped the benadryl my constipation resolved too!!

    Ok off to check threads and get to practice. Love to all!

Comments

  1. Golddust Woman
    Wow, JD this is interesting. I never would have thought antihistamines could cause weight gain. It seems kratom makes me hungrier. Or could be my body needs more calories to heal. Time will tell.

    Glad you are finding the kratom taper process not too difficult. I have read about others and how horrible their withdrawal was. Most were doing large amounts nonstop everyday though and didn't seem to do much of a taper. I am glad to hear your experience is so much better, and hoping mine will be similar when it comes time for me to taper off.

    It's good to hear your walking and eating good too. This should definitely also help with weight loss.
To make a comment simply sign up and become a member!